# SDR DHL9780133C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUSELAGE FAIRING RIGHT SIDE HAS TWO CRACKS.  STOP DRILLED CRACKS, FABRICATED REPAIR DOUBLERS, INSTALLED  DOUBLERS PER SRM 53-2-0.
